# SDR FDEA201006162029

- Difficulty date: June 16, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 68,164 hours, 28,261 cycles
- Engine: Ge CF66D
- Engine time: 951 hours, 375 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 31,968 hours, 13,005 cycles
- Component: Engine, Ge
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

GOT "LOW OIL QTY" LEVEL NR2 ENGINE FOLLOWED SOON AFTER QTY GOING TO "0". OIL PRESSURE DROPPED TO ABOUT 5 PSI.  SHUTDOWN NR 2 ENGINE AND DIVERTED.  REMOVED AND REPLACED NR 2 ENGINE IAW WORKCARD  71T1101 & 71T1701, OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
